Multi-year Author Index for ELA: G

Gao, Yubin

Yanling Shao, Yubin Gao and Zhongshan Li
The m-competition indices of symmetric primitive digraphs without loops.
Electron. J. Linear Algebra 23 (2012) 457-472.

Yubin Gao; Yanling Shao; Yizheng Fan
Spectrally arbitrary complex sign pattern matrices,
Electron. J. Linear Algebra 18 (2009), 674-692.

Garnett, C.

Colin Garnett, D.D. Olesky and Pauline van den Driessche
Refined inertias of tree sign-patterns.
Electron. J. Linear Algebra 26 (2013) pp. 620-635.

M.S. Cavers, C. Garnett, I.-J. Kim, D.D. Olesky, P. van den Driessche and K.N. Vander Meulen
Techniques for identifying inertially arbitrary patterns.
Electron. J. Linear Algebra 26 (2013) pp. 71-89.

Garrity, Thomas

Thomas Garrity; Zachary Grossman
On relations of invariants for vector-valued forms,
Electron. J. Linear Algebra 11 (2004), 24-40.

Gavruta, Pasc

Pasc Gavruta
On the Feichtinger conjecture.
Electron. J. Linear Algebra 26 (2013) pp. 546-552.

Gashool, Zahra

Ali Armandnejad and Zahra Gashool
Strong linear preserverse of G-tridiagonal majorization on R^N*.
Electron. J. Linear Algebra 23 (2012) 115-121.

Gelonch, Josep

Rafael Bru; Carmen Coll; Josep Gelonch
Periodic Coprime Matrix Fraction Decompositions,
Electron. J. Linear Algebra 1 (1996), 44-58.

Esteban Bailo; Josep Gelonch; Sergio Romero-Vivo
An upper bound of the reachability index for a special class of positive 2-D systems,
Electron. J. Linear Algebra 18 (2009), 1-12.

Geng, Xianya

Xianya Geng; Shuchao Li
On the spectral radii of quasi-tree graphs and quasi-unicyclic graphs with k pendent vertices,
Electron. J. Linear Algebra 20 (2010), 391-405.

Gibelyou, Seth

Wayne Barrett; Ryan Bowcutt; Mark Cutler; Seth Gibelyou; Kayla Owens
Minimum rank of edge subdivisions of graphs,
Electron. J. Linear Algebra 18 (2009), 530-563.

Wayne Barrett; Seth Gibelyou; Mark Kempton; Nicole Malloy; Curtis Nelson; William Sexton; John Sinkovic
The inverse eigenvalue and inertia problems for minimum rank two graphs,
Electron. J. Linear Algebra 22 (2011), 389-418.

Gil, Michael I.

Michael I. Gil
Norm estimates for functions of two commuting matrices,
Electron. J. Linear Algebra 13 (2005), 122-130.

Michael I. Gil
Spectrum of infinite block matrices and pi-triangular operators,
Electron. J. Linear Algebra 16 (2007), 216-231.

Michael I. Gil
Estimates for absolute values of matrix functions,
Electron. J. Linear Algebra 16 (2007), 444-450.

Michael I. Gil
Perturbations of functions of diagonalizable matrices,
Electron. J. Linear Algebra 20 (2010), 303-313.

Michael Gil
Norm estimates for functions of two non-commuting matrices,
Electron. J. Linear Algebra 22 (2011), 504-512.

Michael I. Gil'
A bound for condition numbers of matrices.
Electron. J. Linear Algebra 27 (2014) pp. 162-171.

Glebsky, Lev

Lev Glebsky; Luis Manuel Rivera
On low rank perturbations of complex matrices and some discrete metric spaces,
Electron. J. Linear Algebra 18 (2009), 302-316.

Godsil, Chris

Chris Godsil
When can perfect state transfer occur?.
Electron. J. Linear Algebra 23 (2012) pp. 877-890.

Goldberg, Felix

Felix Goldberg; Gregory Shapiro
The Merris index of a graph,
Electron. J. Linear Algebra 10 (2003), 212-222.

Goldberg, Moshe

Moshe Goldberg
Stable subnorms on finite-dimensional power-associative algebras,
Electron. J. Linear Algebra 17 (2008), 359-375.

Moshe Goldberg; Eliahu Levy
The power equation,
Electron. J. Linear Algebra 22 (2011), 810-821.

Goldberger, Assaf

Assaf Goldberger; Michael Neumann
On a strong form of a conjecture of Boyle and Handelman,
Electron. J. Linear Algebra 9 (2002), 138-149.

Golmakani, Ali

Abbas Fakhari and Ali Golmakani
Shadowing property of random linear cocyles.
Electron. J. Linear Algebra 27 (2014) pp. 190-196.

Gong, Shi-Cai

Shi-Cai Gong
The characteristic set with respect to the k-maximal vectors of a tree.
Electron. J. Linear Algebra 23 (2012) 66-78.

Gonzalez, N. Castro

N. Castro Gonzalez; J.J. Koliha; Yimin Wei
Integral representation of the Drazin inverse,
Electron. J. Linear Algebra 9 (2002), 129-131.

Gowda, M. Seetharama

M. Seetharama Gowda
Positive and completely positive cones and Z-transformations.
Electron. J. Linear Algebra 23 (2012) 198-211.

M. Seetharma Gowda and R. Sznajder
On the irreducibility, self-duality an non-homogeneity of completely positive cones.
Electron. J. Linear Algebra 26 (2013) pp. 177-191.

Gracia, Juan-Miguel

Gorka Armentia; Juan-Miguel Gracia; Francisco E. Velasco
Derivatives of the diameter and the area of a connected component of the pseudospectrum,
Electron. J. Linear Algebra 22 (2011), 1004-1019.

Graillat, Stef

Francoise Tisseur; Stef Graillat
Structured condition numbers and backward errors in scalar product spaces,
Electron. J. Linear Algebra 15 (2006), 159-177.

Grassmann, Winfried K.

Winfried K. Grassmann; Javad Tavakoli
Two-stations queueing networks with moving servers, blocking, and customer loss,
Electron. J. Linear Algebra 13 (2005), 72-89.

Gregory, David A.

David A. Gregory; Stephen J. Kirkland
Singular values of tournament matrices,
Electron. J. Linear Algebra 5 (1999), 39-52.

Sebastian M. Cioaba; David A. Gregory
Principal eigenvectors of irregular graphs,
Electron. J. Linear Algebra 16 (2007), 366-379.

Randall J. Elzinga; David A. Gregory
Weighted matrix eigenvalue bounds on the independence number of a graph,
Electron. J. Linear Algebra 20 (2010), 468-489.

Groenewald, Gilbert J.

Gilbert J. Groenewald; Mark A. Petersen
J-spectral factorization for rational matrix functions with alternative realization,
Electron. J. Linear Algebra 10 (2003), 240-256.

J. H. Fourie, G. J. Groenwald, D.B. Janse Van Rensburg and A.C.M. Ran
Real and complex invariant subspaces for matrices which are H-positive real in an indefinite inner product space.
Electron. J. Linear Algebra 27 (2014) pp. 124-145.

Grood, Cheryl

Cheryl Grood, Johannes Harmse, Leslie Hogben, Thomas J. Hunter, Bonnie Jacob, Andrew Klimas and Sharon McCathern
Minimum rank with zero diagonal.
Electron. J. Linear Algebra 27 (2014) pp. 458-477.

Grossman, Zachary

Thomas Garrity; Zachary Grossman
On relations of invariants for vector-valued forms,
Electron. J. Linear Algebra 11 (2004), 24-40.

Grout, Jason

Luz M. DeAlba, Jason Grout, In-Jae Kim, Steve Kirkland, Judith J. McDonald and Amy Yielding
Minimum rank of powers of trees.
Electron. J. Linear Algebra 23 (2012) 151-163.

Luz M. DeAlba; Jason Grout; Leslie Hogben; Rana Mikkelson; Kaela Rasmussen
Universally optimal matrices and field independence of the minimum rank of a graph,
Electron. J. Linear Algebra 18 (2009), 403-419.

Jason Grout
The minimum rank problem over finite fields,
Electron. J. Linear Algebra 20 (2010), 691-716.

Grover, Priyanka

Rajendra Bhatia, Priyanka Grover, and Tanvi Jain
Derivatives of tensor powers and their norms.
Electron. J. Linear Algebra 26 (2013) pp. 604-619.

Groves, Jonathan M.

Charles R. Johnson; Yonatan Harel; Christopher J. Hillar; Jonathan M. Groves; Patrick X. Rault
Absolutely flat idempotents,
Electron. J. Linear Algebra 10 (2003), 190-200.

Grudsky, Sergei M.

Albrecht Boettcher; Sergei M. Grudsky
Toeplitz band matrices with exponentially growing condition numbers,
Electron. J. Linear Algebra 5 (1999), 104-125.

Grundy, David A.

David A. Grundy; Charles R. Johnson; Dale D. Olesky; Pauline van den Driessche
Products of M-matrices and nested sequences of principal minors,
Electron. J. Linear Algebra 16 (2007), 380-388.

Guidiel, Felix

Victor Alvarez, Jose Andres Armario, Maria Dolores Frau and Felix Guidiel
Embedding cocylic D-optimal designs in cocylic Hadamard matrices.
Electron. J. Linear Algebra 24 (2012) pp. 66-82.

Guseinov, Gusein Sh.

Gusein Sh. Guseinov
On construction of a complex finite Jacobi matrix from two spectra.
Electron. J. Linear Algebra 26 (2013) pp. 101-120.

Guo, Ji-Ming

Wai Chee Shiu; Ji-Ming Guo; Jianxi Li
The minimum algebraic connectivity of caterpillar unicyclic graphs,
Electron. J. Linear Algebra 22 (2011), 838-848.

Guo, Li

Yu Pan, Qing Liu, Chengming Bai and Li Guo
PostLie algebra structures on the Lie Algebra SL(2,C).
Electron. J. Linear Algebra 23 (2012) 180-197.

Guo, Shuguang

Guanglong Yu, Shuguang Guo and Meiling Xu
On the least signless Laplacian eigenvalues of some graphs.
Electron. J. Linear Algebra 26 (2013) pp. 560-573.

Guralnick, Robert M.

Robert M. Guralnick; Chi-Kwong Li; Leiba X. Rodman
Multiplicative maps on invertible matrices that preserve matricial properties,
Electron. J. Linear Algebra 10 (2003), 291-319.

Gursoy, Buket Benek

Buket Benek Gursoy, Steve Kirkland, Oliver Mason, and Sergei Sergeev
On the Markov chain tree theorem in the Max algebra.
Electron. J. Linear Algebra 26 (2013) pp. 15-27.


Back to ELA home page.